×

zbMATH — the first resource for mathematics

Hardy-Littlewood-Paley inequalities and Fourier multipliers on SU(2). (English) Zbl 1353.43009
The authors work within the representation theory of \(\mathrm{SU}(2)\), and formulate estimates relating functions with their Fourier coefficients: the \(\mathrm{SU}(2)\)-version of the Hardy-Littlewood and Paley inequalities and further extensions.

MSC:
43A85 Harmonic analysis on homogeneous spaces
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] [BL76]J. Bergh and J. L”ofstr”om, Interpolation Spaces. An Introduction, Grundlehren Math. Wiss. 223, Springer, Berlin, 1976. [CdG71]R. R. Coifman and M. de Guzm’an, Singular integrals and multipliers on homogeneous spaces, Rev. Un. Mat. Argentina 25 (1970/71), 137–143. [CW71a]R. R. Coifman et G. Weiss, Analyse harmonique non-commutative sur certains espaces homog‘enes, Lecture Notes in Math. 242, Springer, Berlin, 1971. [CW71b]R. R. Coifman and G. Weiss, Multiplier transformations of functions on SU(2) andP2, Rev. Un. Mat. Argentina 25 (1971), 145–166.
[2] [CW74]R. R. Coifman and G. Weiss, Central multiplier theorems for compact Lie groups, Bull. Amer. Math. Soc. 80 (1974), 124–126. [Cow74]M. G. Cowling, Spaces Aqpand Lp-LqFourier multipliers, PhD thesis, The Flinders Univ. of South Australia, 1974. · Zbl 0276.43009
[3] [CGM93]M. Cowling, S. Giulini, and S. Meda, Lp-Lqestimates for functions of the Laplace–Beltrami operator on noncompact symmetric spaces. I , Duke Math. J. 72 (1993), 109–150. · Zbl 0807.43002
[4] [CKS11]M. G. Cowling, O. Klima, and A. Sikora, Spectral multipliers for the Kohn sublaplacian on the sphere in Cn, Trans. Amer. Math. Soc. 363 (2011), 611–631. · Zbl 1213.42025
[5] [CS01]M. Cowling and A. Sikora, A spectral multiplier theorem for a sublaplacian on SU(2), Math. Z. 238 (2001), 1–36. [Gau66]G. I. Gaudry, Multipliers of type (p, q), Pacific J. Math. 18 (1966), 477–488. · Zbl 0996.42006
[6] [GT80]S. Giulini and G. Travaglini, Lp-estimates for matrix coefficients of irreducible representations of compact groups, Proc. Amer. Math. Soc. 80 (1980), 448–450. Hardy–Littlewood–Paley inequalities on SU(2)29
[7] [HL27]G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, Math. Ann. 97 (1927), 159–209. [H”or60]L. H”ormander, Estimates for translation invariant operators in Lpspaces, Acta Math. 104 (1960), 93–140. · JFM 52.0267.01
[8] [HR74]E. Hewitt and K. A. Ross, Rearrangements of LrFourier series on compact Abelian groups, Proc. London Math. Soc. (3) 29 (1974), 317–330. [Mih56]S. G. Mihlin, On the theory of multidimensional singular integral equations, Vestnik Leningrad. Univ. 11 (1956), 3–24 (in Russian). [Mih57]S. G. Mihlin, Singular integrals in Lpspaces, Dokl. Akad. Nauk SSSR (N.S.) 117 (1957), 28–31 (in Russian). [Nur98a]E. Nursultanov, Net spaces and inequalities of Hardy–Littlewood type, Sb. Math. 189 (1998), 399–419. [Nur98b]E. D. Nursultanov, On multipliers of Fourier series in a trigonometric system, Mat. Zametki 63 (1998), 235–247 (in Russian). [NTi11]E. Nursultanov and S. Tikhonov, Net spaces and boundedness of integral operators, J. Geom. Anal. 21 (2011), 950–981. [NTl00]E. D. Nursultanov and N. T. Tleukhanova, Lower and upper bounds for the norm of multipliers of multiple trigonometric Fourier series in Lebesgue spaces, Funktsional. Anal. i Prilozhen. 34 (2000), no. 2, 86–88 (in Russian).
[9] [RR86]F. Ricci and R. L. Rubin, Transferring Fourier multipliers from SU(2) to the Heisenberg group, Amer. J. Math. 108 (1986), 571–588. · Zbl 0613.43005
[10] [RT10]M. Ruzhansky and V. Turunen, Pseudo-Differential Operators and Symmetries. Background Analysis and Advanced Topics, Pseudo-Differential Operators Theory Appl. 2, Birkh”auser, Basel, 2010. · Zbl 1193.35261
[11] [RT13]M. Ruzhansky and V. Turunen, Global quantization of pseudo-differential operators on compact Lie groups, SU(2), 3-sphere, and homogeneous spaces, Int. Math. Res. Notices 2013, 2439–2496. · Zbl 1317.22007
[12] [RW13]M. Ruzhansky and J. Wirth, On multipliers on compact Lie groups, Funct. Anal. Appl. 47 (2013), 87–91.
[13] [RW15]M. Ruzhansky and J. Wirth, LpFourier multipliers on compact Lie groups, Math. Z. 280 (2015), 621–642. [Ste70]E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Math. Ser. 30, Princeton Univ. Press, Princeton, NJ, 1970. [Vil68]N. J. Vilenkin, Special Functions and the Theory of Group Representations, Transl. Math. Monogr. 22, Amer. Math. Soc., Providence, RI, 1968. [Vre74]L. Vretare, On LpFourier multipliers on a compact Lie-group, Math. Scand. 35 (1974), 49–55. [Wei72]N. J. Weiss, Lpestimates for bi-invariant operators on compact Lie groups, Amer. J. Math. 94 (1972), 103–118. [Zyg56]A. Zygmund, On a theorem of Marcinkiewicz concerning interpolation of operations, J. Math. Pures Appl. (9) 35 (1956), 223–248.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.